# SDR CHQA200600024

- Difficulty date: January 27, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 15,438 hours, 10,007 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AND RIGHT HAND OVERWING EMERGENCY EXITS HARD TO OPERATE.  EI001196 ISSUED TO OPS CHECK THE LEFT HAND AND RIGHT ESCAPE HATCHES.  MAINTENANCE ADJUSTED INTERIOR TRIM PANELS TO FIT AND TRIMMED SEALS ON INTERIOR TRIM PANELS.  SEAL WAS PINCHED ON INSTALLATION BETWEEN AIRCRAFT FRAME AND TEFLON GUIDE.  OPS CHECK GOOD.
